# SDR USAA950429

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND A 2 INCH CRACK AT VERTICAL STAB ATTACH ANGLE RT SIDE AFT END OF DRAG ANGLE.  INSTALLED EXTERNAL DOUBLER PER SRM 53-05 FIG 23 AND 23A.  (M)
